# SDR SWAA2023112213248

- Difficulty date: October 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 212BW HAS CRACK IN COMPOSITE CORNER ALREADY MARKED<[01] PREPARED FOR REPAIR PANEL 212BW; AS PER AMM 25-00-00-300-802-NG ;.REPAIRED PANEL 212BW AS PER AMM 25-00-00-300-802-NG; MATERIAL USED PO.2004901 AND PO.147381;[02] VERIFIED FINAL STEP 1
